# SDR UIEA200600287

- Difficulty date: November 10, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 32,337 hours, 4,837 cycles
- Engine: Ge CF680C2*
- System (JASC): 3100 · Indicating/Recording System
- Part: Pdu
- Part number: 65B847807
- Part serial: S010P1
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MAIN DECK PDU 18L INOP. PDU DEVELOPED SMOKE.  FOUND ELECTRIC MOTOR BURNED.   ITEM TRANSFERRED TO DMI M01-117 MEL 25-53-1 CAT D PDU REMOVED AREA INSPECTED.  NO FURTHER DAMAGE NOTED.
